# SDR UALA2013041702623

- Difficulty date: April 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 38,504 hours, 16,628 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON LEADING EDGE OF WING INBOARD OF NR 2 ENGINE LEAVING A DENT ON LEADING EDGE.  DENT LOCATED NR 1 RT SLAT APPROXIMATELY CENTER OF 4TH BAY FROM OUTBD EDGE.  DENT AND SURROUNDING DEFORMITY ON UPPER AREA DIMMS.  ARE 6.25 IN.W X4.25 (CHORDWISE), DENT DEPTH IS .359 INCHES SMOOTH NO CREASES OR CRACKS NOTED.  RAISED DEFORMITY IS .218 IN. HIGHER THAN SURFACE LINE.  INSTALLED INTERIM REPAIR PER SRM 57-40-00 PARA 5Z FIG 227.  PERMANENT REPAIR BY NEXT CHECK.
